# SDR C2XA10TY064

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY STEP UP CORRODED AT OUTBOARD END.  REPLACED LWR AFT STEP UP ANGLE, FABRICATED, INSTALLED, ALODINED, PRIMED AND PAINTED OUTBOARD ANGLE IAW EMB 145 SRM 51-40-02, 51-00-00 AND CPM 51-21-04, 05 & 06.
